# SDR SWIA202056325

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, CRACK AT @ FS 347.25, @ DATUM 7, CHANNEL BRACKETING AT PULLEY MOUNT INBD (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED DAMAGED AFT DRAG ANGLE IAW CRJ 200 SRM 51-42-13 AND 51-42-06.
